Alert archive / Maine / Areal Flood Warnings in 2021

Areal Flood Warning 2, NWS Caribou, ME

March 28, 2021Aroostook County, Maine

NWS Caribou, ME issued this areal flood warning at Mar 28, 2021, 10:13 AM EDT for Aroostook County, Maine. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 10:13 AM EDT (14:13 UTC)
Expired
Mar 30, 2021, 3:48 PM EDT
In force
54 hr
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Flood severity
None

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 86 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 2.2 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

993 
WGUS41 KCAR 281413
FLWCAR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Caribou ME
1013 AM EDT Sun Mar 28 2021

MEC003-290200-
/O.NEW.KCAR.FA.W.0002.210328T1413Z-210329T0200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aroostook ME-
1013 AM EDT Sun Mar 28 2021

The National Weather Service in Caribou has issued a

* Flood Warning for...
  An Ice Jam in...
  East Central Aroostook County in northern Maine...

* Until 1000 PM EDT Sunday.

* At 1013 AM EDT, local law enforcement and town officials reported 
  an ongoing ice jam along the Aroostook River between Caribou and 
  Fort Fairfield. Grimes Road is closed at the Caribou and Fort 
  Fairfield town line, as well as at Strickland Road. Water levels 
  have been rising towards the road at the Fort Fairfield bridge.

* Some locations that will experience flooding include...
  Caribou and Fort Fairfield.

This includes the following streams and drainages...
  Libby Brook, Little Madawaska River, Moore Brook, Aroostook River 
  and Amsden Brook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Ice Jams are dynamic and unpredictable. Water levels can rise and 
fall rapidly in the vicinity of the ice jam with rapid onset of 
flooding upriver from the jam. Ice can overflow the banks of the 
river, blocking roads and causing property damage.

&&

LAT...LON 4684 6794 4685 6793 4682 6787 4679 6784
      4678 6782 4677 6783 4678 6785 4681 6788
      4682 6791 4683 6794

$$

Cornwell
4 follow-up statements
317 
WGUS41 KCAR 290142
FLWCAR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Caribou ME
942 PM EDT Sun Mar 28 2021

MEC003-291200-
/O.EXT.KCAR.FA.W.0002.000000T0000Z-210329T1200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aroostook ME-
942 PM EDT Sun Mar 28 2021

The National Weather Service in Caribou has extended the

* Flood Warning for...
  An Ice Jam in...
  East Central Aroostook County in northern Maine...

* Until 800 AM EDT Monday.

* At 942 PM EDT, local law enforcement and town officials reported 
  an ongoing ice jam along the Aroostook River between Caribou and 
  Fort Fairfield. Grimes Road is closed at the Caribou and Fort 
  Fairfield town line, as well as at Strickland Road. Water levels 
  have been rising towards the road at the Fort Fairfield bridge.

* Some locations that will experience flooding include...
  Caribou and Fort Fairfield.

This includes the following streams and drainages...
  Libby Brook, Little Madawaska River, Moore Brook, Aroostook River 
  and Amsden Brook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Ice Jams are dynamic and unpredictable. Water levels can rise and 
fall rapidly in the vicinity of the ice jam with rapid onset of 
flooding upriver from the jam. Ice can overflow the banks of the 
river, blocking roads and causing property damage.

&&

LAT...LON 4684 6794 4685 6793 4682 6787 4679 6784
      4678 6782 4677 6783 4678 6785 4681 6788
      4682 6791 4683 6794

$$

Farrar
090 
WGUS41 KCAR 291050
FLWCAR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Caribou ME
650 AM EDT Mon Mar 29 2021

MEC003-291800-
/O.EXT.KCAR.FA.W.0002.000000T0000Z-210329T1800Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aroostook ME-
650 AM EDT Mon Mar 29 2021

The National Weather Service in Caribou has extended the

* Flood Warning for...
  An Ice Jam in...
  East Central Aroostook County in northern Maine...

* Until 200 PM EDT Monday.

* At 650 AM EDT, local law enforcement and town officials reported 
  an ongoing ice jam along the Aroostook River between Caribou and 
  Fort Fairfield. Grimes Road is closed at the Caribou and Fort 
  Fairfield town line, as well as at Strickland Road. Water levels 
  have been rising towards the road at the Fort Fairfield bridge.

* Some locations that will experience flooding include...
  Caribou and Fort Fairfield.

This includes the following streams and drainages...
  Libby Brook, Little Madawaska River, Moore Brook, Aroostook River 
  and Amsden Brook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Ice Jams are dynamic and unpredictable. Water levels can rise and 
fall rapidly in the vicinity of the ice jam with rapid onset of 
flooding upriver from the jam. Ice can overflow the banks of the 
river, blocking roads and causing property damage.

&&

LAT...LON 4684 6794 4685 6793 4682 6787 4679 6784
      4678 6782 4677 6783 4678 6785 4681 6788
      4682 6791 4683 6794

$$

MStrauser
324 
WGUS41 KCAR 291702
FLWCAR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Caribou ME
102 PM EDT Mon Mar 29 2021

MEC003-300600-
/O.EXT.KCAR.FA.W.0002.000000T0000Z-210330T0600Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aroostook ME-
102 PM EDT Mon Mar 29 2021

The National Weather Service in Caribou has extended the

* Flood Warning for...
  An Ice Jam in...
  East Central Aroostook County in northern Maine...

* Until 200 AM EDT Tuesday.

* At 102 PM EDT, local law enforcement and town officials reported 
  an ongoing ice jam along the Aroostook River between Caribou and 
  Fort Fairfield. Grimes Road is closed at the Caribou and Fort 
  Fairfield town line, as well as at Strickland Road. Water levels 
  continue to threaten the road near the Fort Fairfield bridge.

* Some locations that will experience flooding include...
  Caribou and Fort Fairfield.

This includes the following streams and drainages...
  Libby Brook, Little Madawaska River, Moore Brook, Aroostook River 
  and Amsden Brook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Ice Jams are dynamic and unpredictable. Water levels can rise and 
fall rapidly in the vicinity of the ice jam with rapid onset of 
flooding upriver from the jam. Ice can overflow the banks of the 
river, blocking roads and causing property damage.

&&

LAT...LON 4684 6794 4685 6793 4682 6787 4679 6784
      4678 6782 4677 6783 4678 6785 4681 6788
      4682 6791 4683 6794

$$

Cornwell
447 
WGUS81 KCAR 301948
FLSCAR

Flood Statement
National Weather Service Caribou ME
348 PM EDT Tue Mar 30 2021

MEC003-301958-
/O.CAN.KCAR.FA.W.0002.000000T0000Z-210331T0200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aroostook ME-
348 PM EDT Tue Mar 30 2021

...FLOOD WARNING FOR AN ICE JAM IS CANCELLED FOR EAST CENTRAL 
AROOSTOOK COUNTY...

Flooding is no longer expected to pose a threat as water has receded 
from Grimes and Strickland Roads. Please continue to heed remaining 
road closures. A Flood Watch is in effect for Wednesday evening 
through Friday morning.

LAT...LON 4684 6794 4685 6793 4682 6787 4679 6784
      4678 6782 4677 6783 4678 6785 4681 6788
      4682 6791 4683 6794

$$

Farrar

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this areal flood warning went out at Mar 28, 10:13 AM EDT, 0 minutes earlier.

Area forecast discussion, Mar 28, 10:13 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1013 AM EDT Sun Mar 28 2021

.SYNOPSIS...
Low pressure will approach today and cross the area tonight
into early Monday. High pressure will build in Monday night
through Wednesday before another area of low pressure crosses
the area Wednesday night and moves east into the Maritimes
Thursday.
&&

.NEAR TERM /THROUGH TONIGHT/...
10 AM update: No major changes were made to the forecast. Bumped
up winds a bit this evening with the LLJ. Increased snow and
sleet accumulations towards northern Aroostook County by an inch
or so by early Monday afternoon. Totals remain less than
advisory criteria and spread out from today into Monday
afternoon. Added slight chance of thunder with the triple point
near the Downeast coast this evening. Added patchy fog
tonight...mostly in high terrain due to the low clouds. Winds
still a problem for Monday with gusts over 40 mph and patchy
blowing snow in the open farmlands of northern Aroostook County.

Previous Discussion...
For today, very fine snow was falling across portions of the
region from Hancock County Coast up into the Baxter State Park
region and points east. This fine snow was firing off a moisture
convergence zone w/some weak lift noted at 700 mbs on the
latest NAM and RAP. The high res ARW was doing fine along w/the
NAMNEST picking up on this feature. This first batch of snow
looks like it will weaken for a time this morning as the forcing
weakens. Another round of snow will setup soon across the Maine
Central Highlands and push ene through the morning. Light snow
accumulation is expected w/no more than a few tenths of an inch.
The precip shield will fill back in later this morning into the
afternoon as the occluded front to the w apchs and a strong SSE
llvl jet gets activated. This llvl jet coinciding w/a
convergence zone ahead of the front will lead to an area of
steady precip in the form of snow across across the northern and
western areas initially w/even the Penobscot Valley, including
Bangor, seeing a brief burst of snow. Warmer air moving in aloft
will allow for snow to transition to rain across the central
and Downeast region by later in the afternoon. Further n, from
the Maine Central Highlands up the northern Maine border, the
snow is expected to mix w/sleet and even some freezing rain. A
look at the NAM and RAP soundings showed areas that could see
freezing rain will be across the Maine Central Highlands and the
NW Woods. The freezing rain looks to be a brief period during
the early evening w/the warmer pushing all the way n, changing
mixed precip to rain. Not expecting any significant icing, just
trace amounts. There is some concern that burst of moderate to
heavy snow could occur for a few hrs across the northern border
and back to the NW with up to 4 inches possible before the warm
air pushes in to transition the snow to some sleet. Further s,
across NE Aroostook, 1 to maybe 3 inches w/highest amounts n of
Caribou. Confidence attm is low for the issuance of a Winter
Weather Advisory as the mixed precip should keep down snowfall
amounts across the n. Another item to consider is the strong
winds developing on coast as a strong llvl SSE jet of 60+ kts is
expected to push across the Downeast coast later this afternoon
into the evening. This could lead to sustained winds of 25-35
mph with gusts close to 50 mph. Some higher terrain such as
Cadillac Mtn could see gusts near 55 mph. A wind Advisory is in
effect for the coast.

For tonight, the primary low will lift through Quebec while a second
low develops on the occlusion and lifts ne across eastern portions
of the state, bringing warm air northward. Snow with sleet and a
brief period of freezing rain through the evening across the far n
and western areas, including the Greenville area. This mixed precip
is expected to change over to rain as the warmer air lifts through
w/temps getting into the mid 30s. The caveat to this is the northern
border as the warm air intrusion could get pinched off, if the
second low develops a bit further s as suggested by some of the high
resolution models, such as the HRRR. Further s across the central
and downeast areas, rain w/the potential for a period of heavy rain
expected given the strong jet and PWATS near 1.0 inch. This will
lead to stream and river rises. More on this in the Hydrology
section. The strong winds mentioned above are expected to continue
to pound the coast through about 11 PM. The winds will wind down as
the llvl jet shifts to the e.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Surface low pressure and the upper level trough will pull away
from the area and into the Maritimes Monday. This will set up a
steep pressure gradient between the departing low and high
pressure building eastward across the Mid-Atlantic. Strong wind
gusts are anticipated throughout the day Monday, and
particularly towards the late morning and afternoon hours.
Momentum transfer suggests frequent gusts of 30 to 40 mph with
occasional gusts up to around 50 mph. Higher gusts are possible,
mainly across higher terrain zones. A wind advisory may be
needed for at least part of the area, but with one already in
place along the coast for tonight it was decided to hold off on
issuance at this time. Snow and snow showers are expected across
the north, especially during the morning as the left exit region
of a jet streak on the back side of the departing upper level
trough moves through. While temperatures are marginal, the
magnitude of winds will support patchy blowing snow where fresh
snow falls across northern Maine. This will be particularly true
by mid to late afternoon and evening as dew points and
temperatures fall.

The surface ridge axis will move across the area Monday night,
leading to rapidly decreasing winds, clearing skies, and cool
lows in the teens and 20s. Tuesday will be sunny with rapid
warming aloft and at the surface as the upper level ridge crests
over the region and surface high pressure slides off to the
southeast, supporting strengthening return flow. Forecast high
temperatures are at, and in some cases above, the 90th
percentile of guidance based on 925H temperatures rising above
0C by the mid to late afternoon, which should support highs
reaching the 50s for most locations. Dew points were also
reduced to account for mixing of dry air from aloft. By Tuesday
night return flow will transport moisture and higher dew points
across Downeast Maine, leading to potential for fog. Areas where
dew points are forecast to be in the mid 30s and 40s were used
to indicate where fog is most likely to set up. Return flow and
increasing cloud cover will also keep low temperatures from
falling as much, with lows in the 30s expected.
&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Another storm system will impact the area Wednesday night into
Thursday as a wave of low pressure rides along the baroclinic
zone ahead of an upper level trough and surface cold front.
Wednesday will be very mild ahead of the front as the area sits
well within the warm sector. Despite partly to mostly cloudy
skies, high temperatures may still challenge records, which for
Caribou is 59 degrees. The onset of PoPs were delayed to keep
most of the day Wednesday dry based on the European and GFS
ensembles, as well as the latest 0z operational guidance, which
also keep precipitation well west of the area at 18z.
Precipitation will overspread the area by Wednesday evening and
become heavy at times Wednesday night into Thursday. Given that
river levels are already high due to snowmelt and rainfall, this
system bears close watching for river flooding potential. WPC
Day 4 to 5 QPF from 12z Wednesday to 12z Friday shows over an
inch across the entire area, with over 1.5” across a majority
of the area. Depending on subtle shifts in the low track and the
timing of the surface low as it relates to the front, some
precipitation may fall as snow, with the best chance across the
North Woods based on the latest ensemble data.

Precipitation will taper to rain and snow showers by Thursday
afternoon with increasing winds as the low departs and high
pressure builds towards the area. Medium to long range height
anomalies show a strong blocking pattern setting up over the
southern tip of Greenland, which should cause the upper level
trough to cut-off into an upper level low over the area Friday
into Saturday. Flow will reverse, exposing the area to more
moisture, cloud cover, and potential weak systems from the
Canadian Maritimes by the end of the week into the weekend. Near
to slightly below normal temperatures are expected.
&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
NEAR TERM:
Today...MVFR/IFR with possible snow, sleet across the northern
terminals. A brief period of snow/sleet for KBGR and possibly
KBHB changing to rain. SE winds increase throughout the morning
and afternoon to 10-15 kt w/gusts 25-30 kt. LLWS is likley by
late in the day at all of the terminals.

Tonight...IFR in low clouds and vsby w/rain and patchy fog from
KHUL to KBHB. N of KHUL, mixed snow sleet in the evening is
expected to go over rain during the night. KFVE could see
snow/sleet hold in longer. SE 10-20kts with gusts 35-40kts
during the evening.

SHORT TERM:
Monday...MVFR/IFR in snow north of KHUL, otherwise
VFR with strong NW wind gusts to around 40 kts during the
afternoon. LLWS possible.

Monday night to Tuesday...VFR with west winds decreasing during
the evening and shifting SW by Tuesday.

Tuesday night to Wednesday...Mainly VFR. Fog possible Downeast
late Tuesday night into Wednesday morning.

Wednesday night into Thursday...IFR in rain, possibly mixed
with snow across the north. Modestly breezy south winds,
shifting NW and becoming breezy Thursday.
&&

.MARINE...
NEAR TERM: Gale Warning remains in place w/SE winds 15-20 kt and
gusts to 30 kt early today, increasing to 25-35 kt w/gusts to
40 kt by late in the afternoon. Seas 4-5 ft early today building
to 8-10 ft by late afternoon.

Tonight, Gales will continue w/sustained SE winds 25-35 kt
gusts 40-45 kt through late evening. The SSE winds will shift to
the SW by early Mon morning at sustained speeds of 25-30 kt and
gusts 35-40 kt. Seas building to 10-15 ft, especially across the
outer zones.

SHORT TERM: A strong gale will continue into Monday evening
with wave heights in excess of 10 feet over the outer waters.
Conditions will drop below SCA criteria Tuesday morning before
increasing again Tuesday night. An extended period of SCA
conditions is then expected through the end of the week.
&&

.HYDROLOGY...
Ice movement has slowed up across the northern Maine rivers.
Slow river rises continue on all the rivers this morning. Sheet
ice remains intact from the Caribou and Fort Fairfield town line to
the Canadian border. The Grimes Road near the Caribou-Fort Fairfield
town line remains closed due to water over the road caused by an ice
jam. Snow changing to rain as far n as Northern Maine by tonight
will lead to river rises into Monday. This could in turn allow the
leftover ice to move, including the ice jams on the Aroostook River.

An item to point out is that milder temps next week and another
round of precipitation could lead to further river rises and
ice movement.
&&

.TIDES/COASTAL FLOODING...
As low pressure advances towards the region, large SSE fetch
will develop with increasing winds over the coastal waters
this afternoon. Southerly LLJ max will approach the mid and
eastern ME coast during the evening and early overnight hours as
the high astro tide crests.

This will pose a coastal flooding hazard given alignment of
these three ingredients; high astro tide, 2 to 3 ft of surge,
and 8-15 ft wave action in the coastal waters amid moderate
swell. Confidence was enough given persistent ETSS surge
guidance to issue a Coastal Flood Watch for the coast at this
time. Timing of the max winds and how they align with high tide
will determine minor vs moderate flooding in susceptible areas,
including overwash at Seawall Rd on MDI and erosion at Roque
Bluffs State Park.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 4 PM this afternoon to 11 PM EDT this
     evening for MEZ029-030.
     Coastal Flood Watch from this evening through late tonight for
     MEZ029-030.
MARINE...Gale Warning from 2 PM this afternoon to 11 PM EDT Monday for
     ANZ050>052.
&&

Near Term...Hewitt/MCW
Short Term...MStrauser
Long Term...MStrauser
Aviation...Hewitt/MCW/MStrauser
Marine...Hewitt/MCW/MStrauser
Hydrology...Hewitt
Tides/Coastal Flooding...
Hazardous weather outlook, Mar 28, 6:09 AM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
609 AM EDT Sun Mar 28 2021

MEZ001>006-010-011-015>017-031-032-291015-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Southern Piscataquis-
Northern Washington-
609 AM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine, Interior DownEast Maine, North
Woods Maine and Penobscot Valley Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-291015-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
609 AM EDT Sun Mar 28 2021

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT
MONDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-291015-
Coastal Hancock-Coastal Washington-
609 AM EDT Sun Mar 28 2021

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 3:04 PM EDTWinter Weather AdvisoryCARAroostook13 hr
Mar 28, 3:10 PM EDTCoastal Flood AdvisoryCARHancock, Washington11 hr

Nearby

Areal Flood Warnings in Maine, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.